Dr. John Wade, MD, FRCPC, Rheumatologist, talks about the steps a patient should take when deciding to stop taking Leflunomide.
Loading the player...Stopping Leflunomide Dr. John Wade, MD, FRCPC, Rheumatologist, talks about the steps a patient should take when deciding to stop taking Leflunomide.
Click to unmute video
Featuring Dr. John Wade, MD, FRCPC, Rheumatologist
Duration: 44 seconds
If you’re going to stop leflunomide, you should speak to your specialist first. If you’re going to consider stopping it, you might think about reducing the dose, and taking half the dose.
If you want to stop it, you’ve got to realize leflunomide is in the body for months or potentially even years. So if you’re going to stop the medication, it is going to be an effect that goes on for a period of time after stopping it.
If you’re concerned about any side effects, you should stop the medication and contact your healthcare provider or your specialist straightaway. If you have any questions or concerns about leflunomide, contact your healthcare provider or your specialist.
Presenter: Dr. John Wade, Rheumatologist, Vancouver, BC
Local Practitioners: Rheumatologist
Leflunomide Uses, Dosage & Side Effects ( 52 engaged.)
Open and print the Health Choices First Action Plan for discussion with your Healthcare Professional or for personal information purposes.
This content is for informational purposes only, and is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified healthcare professional with any questions you may have regarding a medical condition.